# SDR MASA2011022402006

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,612 hours, 34,178 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0065
- Condition: Leaking
- Location: Mlg
- Part time: 13,772 hours, 13,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 MLG BRAKE LEAKING.  MX REMOVED AND REPLACED NR 1 BRAKE OPS & LEAK CHECK GOOD.
